# SDR ANCF2019102301

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N723AV
- Make and model: Airbus A319-115
- Aircraft serial: 6167
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: RP19802
- Part serial: YC528236F
- Condition: Abnormal
- Location: Engrh
- Part time: 18,446 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ATB - IFSD / OCT 23. CLIMBING THROUGH 16000 FT THE ENGINE 2 N1 HAD A DECREASE IN POWER FROM 89.1% TO 54% THEN SLOW REGAINED ITS POWER AGAIN THROUGHT 17000FT IT PRESENTED THE SAME BEHAVOIR PASSING 13000 IN DESENTT THE ECAM SHOW ENG 2 FAIL AND THEN WE PROCEED AS STABILISHED WITH THE PROCEDURES // CORRECTIVE ACTIONS: OCT 24. IN ACCORDANCE WITH TSM 72-00-00-810-807-A ITEM 3.A(2) OPERATIONAL TEST OF THE FADEC 2A AND 2B WITH ENGINE MOTORING WAS PERFORMED AND NO FAULTS WERE SHOWN. TSM 73-20-00-810-920-A WAS PERFORMED UNTIL STEP 4.B (3) (A), NO ABNORMAL CONDITIONS WERE FOUND // IN ACCORDANCE WITH AMM 73-21-40 PB 401 CONF. 00 SENSOR T 12 ENG. RH WAS REPLACED // OCT 25. IN ACCORDANCE WITH AMM 71-00-00-710-003A THE ENGINE AUTOMATIC START AT RH ENGINE WAS PERFORMED AND NOT HELP , IN ACCORDANCE WITH AMM 71-00-00-710-004B THE ENGINE MANUALT START  WAS PERFORMED AT RH ENGINE AND  NOT HELP , THE PARAMETER  OF N1 NOT INCREASE % // IN ACCORDANCE WITH TSM 72-00-00-810-807-A STEP 4.B.3 FAN ROTATES FREELY, VISUAL INSPECTION OF THE LPT STAGE 4, CHECK OF THE MASTER MAGNETIC CHIP DETECTOR, EXAMINE RHE FUEL FILTER, CONTAMINATION CHECK OF THE FUEL FILTER AND VISUALILY EXAMINE THE VSV ACTUATION SYSTEM HARDWARE FOR ABNORMAL CONDITION WAS PERFORMED NO DAMAGES WERE FOUND // IAW TSM 72-00-00810-807-A  STEP 4,B, 3 AND STEP 4, A,B,C,D,E WAS PERFORMED AND NO FOUND DAMAGE. IAW AMM 72-31-00290-002-A  INSPECTION OF THE HIGH PRESSUE COMPRESSO ROTOR ASSEMBLY WAS PERFORMED AND BOROSCOPIC PORTS S1-S9 WERE INSTALLED AND AMM 72-54-00-290-005-A  INSPECTION OF THE STAGE  1-3 BLADES WAS ACCOMPLISHED, AND NO FOUND DAMAGE. BOROSCOPIC PORTS WERE INSTALLED. TORQUIMETERS, P/N QD2FR75, S/N 0217011301 CAL DUE 21-DEC-2019, QD1R50, S/N 0217801236, CAL DUE 17 JAN 2020, QD1R200, S/N 051791904, CAL DUE 04 MAR 2020. // OCT 26. IN ACCORDANCE WITH AMM 80-11-10-PB-401 CONF 06 PNEUMATIC STARTER WAS REPLACED. // IN ACCORDANCE WITH AMM TASK  73-21-10-000-002-A THE HIDROMECHANICAL UNIT WAS REMOVED.// IN ACCORDANCE WITH AMM 73-21-10-400-002-A HYDRO-MECHANICAL UNIT WAS INSTALLED FOM STEP 1 TO STEP 4(A) 9(B)  AND STEP 16, AND STEP 20.// OCT 27. INSTALLATION OF HYDROMECHANICAL UNIT WAS ACCOMPLISHED IN ACCORDANCE WITH AMM 73-21-10-400-002-A FROM STEP 4 A. (9) TO STEP 5 B. (3), IDLE RUN UP SATISFACTORY, NO LEAKS WERE PRESENTED. IN ACCORDANCE WITH AMM 71-00-00-710-008-B POWER ASSURANCE CHECK WAS PERFORMED SATISFACTORY, NO ENGINE WARNING WERE SHOWN, ENGINE 2 N1 INDICATION WAS STABLE IN RELATION WITH THRUST LEVER POSITION.    TORQUE WRENCHS USED: SN : 2217011301 DUE DATE: 21-DEC-2019 SN: 0717950825 DUE DATE: 20-DEC-2019 // THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. // AIRCRAFT RELEASED UNDER MU1Z335K CERTIFICATE // OTHER PARTS REMOVED: STARTER - AIR / PN: 3505582-28 SN: YG441308-U LOCATION: ENGRH TOTAL HOURS: 18446 // HMU-HYDROMECHANICAL UNIT  PN: 1348M79P14  SN: WYGE3678  POSITION: 4000KC2 ; 18446 FH
